MathSciNet Relay Station
MathSciNet bibliographic data
MR1469664 11J86
Bennett, Curtis D.; Blass, Josef; Glass, A. M. W.; Meronk, David B.; Steiner, Ray P. Linear forms in the logarithms of three positive rational numbers. J. Théor. Nombres Bordeaux 9 (1997), no. 1, 97–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement